# SDR SIMA20140329004

- Difficulty date: March 29, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 35,913 hours, 33,010 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE2007A1
- Part serial: CA311769
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG OIL SMELL NOTED IN COCKPIT & CABIN DURING APPROACH & TAXI IN.  IAW NRWC 613-DFW-01774 R & R NR 1 ENG IAW WORK CARD 71-000-00, OPERATIONS & LEAK CHECKED NORMAL.
